MathSciNet Relay Station
MathSciNet bibliographic data
MR1283699 90B35
Cheng, T. C. E.; Janiak, A. Resource optimal control in some single-machine scheduling problems. IEEE Trans. Automat. Control 39 (1994), no. 6, 1243–1246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement